# SDR DL76G020198

- Difficulty date: February 17, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 42,876 hours, 11,343 cycles
- Engine: Ge CF680C2B6
- Engine time: 17,307 hours, 2,854 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE RIGHT ENGINE VIB INDICATED A 5.0 (LPT).  TAKEOFF ABORTED AT 80 KNOTS INDICATED AIRSPEED.  ALL OTHER ENGINE PARAMETERS ARE NORMAL.  T/S PER FIM 71-05-00.  CHIP DET CHECKED, CLEANED ACCEL CONNECTOR, LUBED FAN BLADES.  PERFORMED VIBRATION SURVEY R/U PER PFHB.  ALL VIBS WITHIN LIMITS.
